# SDR DL76S071053

- Difficulty date: August 9, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 60,991 hours, 28,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3820115
- Condition: Dented
- Location: Bs 228-236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT HAECO, EXISTING REPAIRS WERE FOUND IN THE CROWN SKIN AREA WHICH WERE DIMPLED AND WAVY.  THERE WERE ALSO UNREPAIRED DENTS IN THE ADJACENT AREA.
